Loading, please wait...

Infants' Concentrated Ibuprofen (NSAID) Oral Suspension Pain & Fever Reducer Liquid - Berry - 1oz - Up&Up™

Infants' Concentrated Ibuprofen (NSAID) Oral Suspension Pain & Fever Reducer Liquid - Berry - 1oz - Up&Up™ - image 1 of 4Infants' Concentrated Ibuprofen (NSAID) Oral Suspension Pain & Fever Reducer Liquid - Berry - 1oz - Up&Up™ - image 2 of 4Infants' Concentrated Ibuprofen (NSAID) Oral Suspension Pain & Fever Reducer Liquid - Berry - 1oz - Up&Up™ - image 3 of 4Infants' Concentrated Ibuprofen (NSAID) Oral Suspension Pain & Fever Reducer Liquid - Berry - 1oz - Up&Up™ - image 4 of 4
Infants' Concentrated Ibuprofen (NSAID) Oral Suspension Pain & Fever Reducer Liquid - Berry - 1oz - Up&Up™ - image 1 of 4
Shipping
Free standard shipping with RedCard

About this item

At a glance

Dye-Free
Dye-Free
Gluten Free
Gluten Free

Highlights

  • ACTIVE INGREDIENT: The active ingredient in Infants' Concentrated Drops Ibuprofen Oral Suspension is 50 mg ibuprofen per 1.25 mL, a pain reliever, fever reducer and a nonsteroidal anti-inflammatory drug (NSAID). Compare to the active ingredient in Motrin® Infants' Drops.
  • DYE-FREE: This berry-flavored liquid pain reliever and fever reducer, formulated for infants ages 6 months to 23 months, is dye-free and non-staining. A syringe dosing device is included.
  • PAIN RELIEVER AND FEVER REDUCER: When baby is relying on you to feel better, use Infants' Concentrated Drops Ibuprofen Oral Suspension, 50 mg ibuprofen per 1.25 mL. This product relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • 8 HOURS: Free of high fructose corn syrup and gluten, this infants' ibuprofen liquid oral suspension relieves pain and reduces fever for up to 8 hours.
  • MADE FOR INFANTS ages 6 months to 23 months. Use only with enclosed syringe. Child-resistant safety cap. Berry flavor helps the medicine go down.

Specifications

Suggested Age: 6 Months and Up

Health Facts: Contains pain reliever, paraben-free

Active Ingredient Strength Value: 50 milligrams

Product Warning: Contains ibuprofen

Product Form: Liquid

Primary Active Ingredient: Ibuprofen

Safety and Security Features: Child-resistant packaging

Package Quantity: 1

TCIN: 11262813
UPC: 370030621804
Item Number (DPCI): 094-01-0637
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Motrin® Infants' Drops active ingredient. The active ingredient in Infants' Concentrated Drops Ibuprofen Oral Suspension, 50 mg per 1.25 mL, Berry Flavor, is 50 mg ibuprofen per 1.25 mL, pain reliever and fever reducer for infants ages 6 months to 23 months. This product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Dye-free, non-staining infant ibuprofen is also free of high fructose corn syrup and gluten. Use only with enclosed syringe.
Dye-Free
Dye-Free
A product that either makes an unqualified on-pack statement indicating that it does not contain dye, or carries an unqualified on-pack statement such as "no dyes" or "dye-free."
Gluten Free
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.6 out of 5 stars with 32 reviews
88% would recommend
16 recommendations
quality: 4.7 out of 5
value: 4.3 out of 5

Perfect for the price

5 out of 5 stars
Would recommend
Ccbell94 - 2 months ago, Verified purchaser
I prefer to buy generic because they work the same but with a better price sticker. This ibuprofen works just as well as the others. My son has had many ear infections and I always grab this brand to give him. He likes the flavor and takes it no problem. The syringe is easy to use and does not get stuck when trying to pull it like the ones you get at the pharmacy. The only thing I would like to see is a lid where you can put the tip of syringe in and tip the bottle up to get the medicine out. It can be difficult and messy when there is just a small amount left.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Best option from many out there!

5 out of 5 stars
Would recommend
Topaz - 3 months ago, Verified purchaser
We are a family who scarcely uses medication BUT when teething is relentless this stuff is an absolute life saver! Compared to other ibuprofens on the market, Up and Up brand has teh least amount of artificial junk so we prefer this brand over any others! Comes with a syringe which is extremely helpful.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

(no review title)

5 out of 5 stars
Would recommend
Al - 6 months ago, Verified purchaser
Smells fine, love that it’s dye free.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Burns mouth/throat

1 out of 5 stars
Would not recommend
Marbella - 7 months ago
Burns horribly. I regretfully gave this to my baby several times during a fever, with him growing more and more upset each dose. I held the syringe in my mouth and noticed a weird burning sensation - it was the ibuprofen. I squirted some in my husband's mouth for him to test and he got the same thing - it's like biting into a really hot chili. I since did some research and found it's a problem with several brands of liquid ibuprofen, not just up and up.
1 reply from the Product Manufacturer team - 6 months ago
Hi, Marbella, thank you for your feedback regarding Up & Up Infants' Ibuprofen. We' re sorry to hear that there was an issue associated with the use of our product. Please contact the telephone number listed on your product labeling, reference case # 1143626 (child), 1143630 (self), and 1143631 (husband), and we will obtain additional information about your experiences. We take customer service concerns very seriously and are committed to providing our customers with high quality products.
quality: 1 out of 5
value: 1 out of 5
Did you find this review helpful?
Report review

(no review title)

5 out of 5 stars
Would recommend
HB - 7 months ago, Verified purchaser
Use for when my baby is teething. Works within 30 minutes and seems to last. She likes the taste and the clear, non staining solution is great because she drools some of it out.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Great value

5 out of 5 stars
Would recommend
JES27 - 7 months ago, Verified purchaser
Works just as well as the name brand! Save yourself the money!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

(no review title)

5 out of 5 stars
Would recommend
BG - 7 months ago, Verified purchaser
Works just as well as Motrin. We always have on hand at our house for teething and fevers.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Great alternative to other brands!

5 out of 5 stars
Would recommend
PalominatedeDJ - 8 months ago, Verified purchaser
Works fast ... Great alternative to tylenol which makes my baby puke! My son doesn't mind the taste of this medicine which is plus in my book.
value: 5 out of 5
quality: 5 out of 5
Did you find this review helpful?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.